# SDR REXA2016030600372

- Difficulty date: March 6, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 23,360 hours, 20,842 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESS BULKHEAD WEB HAS INDICATION NOTED AT LBL 27.50, WL 130, APPROX .500" IN LENGTH 90% FSH, FAILED NDT INSPECTION.  CONTINUATION CARD 8798015 OP 33.  REPAIRED REAR PRESS BULKHEAD WEB AT FS 621 IAW REO 601R-53-61-1541 REF F DATED 2014 11 12.  THIS IS A MAJOR REPAIR.
